Yıl: 2020 Cilt: 30 Sayı: 2 Sayfa Aralığı: 66 - 68 Metin Dili: İngilizce DOI: 10.5336/dermato.2019-65810

Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting

Öz:
Drug reaction with eosinophilia and systemic symptom(DRESS) is a life threatening adverse drug reaction. A 58-year-oldfemale patient presented to our hospital with nausea and vomiting 2weeks after elective coronary artery bypass grafting (CABG). She hadused metoprololol, asetilsalycilic asit and furosemide after the operation. Blood tests showed neutropenia, low eosinophil levels, elevatedliver biomarkers. Our case had fever, a morbilliform rash, bone marrow failure and hepatitis. Clinical (fever, exanthema, facial oedema)and laboratory (pansitopenia with liver and pulmonary involvement)findings raised the suspicion of DRESS and the patient was started on1 mg/kg intravenous (IV) prednisone daily and IV immunoglobulin(IVIG) at 2 g/kg. She died on the the seventh ICU day. DRESS syndrome is a fatal drug hypersensitivity reaction with cutaneous andsystemic involvements. Multidisciplinary care is important for a successful treatment.
Anahtar Kelime:

Koroner Baypas Ameliyatı Sonrası Eozinofili Olmadan Ölümcül DRESS Sendromu

Öz:
DRESS sendromu (Drug reaction with eosinophilia and systemic symptom), hayatı tehdit eden bir ilaç reaksiyonudur. Elli sekiz yaşında kadın hasta elektif koroner arter baypas ameliyatından 2 hafta sonra bulantı ve kusma ile hastanemize başvurdu. Operasyon sonrası ilaç olarak metoprololol, asetilsalisilik asit ve furosemid kullanmıştı. Kan testlerinde nötropeni, düşük eozinofil düzeyleri, karaciğer biyobelirteçleri artış görüldü. Hastada ateş, morbiyal döküntü, kemik iliği yetmezliği ve hepatit vardı. Klinik (ateş, ekzantem, yüz ödemi) ve laboratuvar (karaciğer ve pulmoner tutulumlu pansitopeni) bulguları, DRESS şüphesini artırdı ve hastaya günde 1 mg/kg intravenöz (IV) prednizon ve IV immünglobulin (IVIG) 2 g/kg başlandı. Hasta, yoğun bakımdaki 7. gününde ex oldu. DRESS sendromu, kutanöz ve sistemik tutulumlarla seyreden ölümcül ilaç aşırı duyarlılık reaksiyonudur. Multidisipliner bakım, başarılı bir tedavi için önemlidir.
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
  • 1. Spriet S, Banks TA. Drug reaction with eosinophilia and systemic symptoms syndrome. Allergy Asthma Proc. 2015;36(6):501-5. [Crossref] [PubMed]
  • 2. Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: part I. Clinical perspectives. J Am Acad Dermatol. 2013;68(5):693.e1-14. [Crossref] [PubMed]
  • 3. Emre S, Akoglu G, Metin A, Demirseren DD, Kurtoglu G. [Evaluation of clinical features of 11 cases with DRESS syndrome]. Türkderm. 2013;47(4):218- 22. [Crossref]
  • 4. Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: part II. Management and therapeutics. J Am Acad Dermatol. 2013;68(5):709.e1-9. [Crossref] [PubMed]
  • 5. Kardaun SH, Sidoroff A, Valeyrie-Allanore L, Halevy S, Davidovici BB, Mockenhaupt M, et al. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol. 2007;156(3):609-11. [Crossref] [PubMed]
  • 6. Eshki M, Allanore L, Musette P, Milpied B, Grange A, Guillaume JC, et al. Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms: a cause of unpredictable multiorgan failure. Arch Dermatol. 2009;145(1):67-72. [Crossref] [PubMed]
  • 7. Lee JY, Lee SY, Hahm JE, Ha JW, Kim CW, Kim SS. Clinical features of drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a study of 25 patients in Korea. Int J Dermatol. 2017;56(9):944-51. [Crossref] [PubMed]
  • 8. Ichai P, Laurent-Bellue A, Saliba F, Moreau D, Besch C, Francoz C, et al. Acute liver failure/injury related to drug reaction with eosinophilia and systemic symptoms: outcomes and prognostic factors. Transplantation. 2017;101(8):1830-7. [Crossref] [PubMed]
  • 9. Endly D, Alterie J, Esguerra D, Miller RA. DRESS syndrome: improvement of acute kidney injury and rash with corticosteroids. [PubMed]
  • 10. James J, Sammour YM, Virata AR, Nordin TA, Dumic I. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome secondary to furosemide: case report and review of literature. Am J Case Rep. 2018;19:163-70. [Crossref] [PubMed] [PMC]
APA YALÇIN M, KURT C, GÜNGÖR H (2020). Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. , 66 - 68. 10.5336/dermato.2019-65810
Chicago YALÇIN Mihriban,KURT Celali,GÜNGÖR Hilayda KARAKÖK Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. (2020): 66 - 68. 10.5336/dermato.2019-65810
MLA YALÇIN Mihriban,KURT Celali,GÜNGÖR Hilayda KARAKÖK Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. , 2020, ss.66 - 68. 10.5336/dermato.2019-65810
AMA YALÇIN M,KURT C,GÜNGÖR H Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. . 2020; 66 - 68. 10.5336/dermato.2019-65810
Vancouver YALÇIN M,KURT C,GÜNGÖR H Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. . 2020; 66 - 68. 10.5336/dermato.2019-65810
IEEE YALÇIN M,KURT C,GÜNGÖR H "Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting." , ss.66 - 68, 2020. 10.5336/dermato.2019-65810
ISNAD YALÇIN, Mihriban vd. "Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting". (2020), 66-68. https://doi.org/10.5336/dermato.2019-65810
APA YALÇIN M, KURT C, GÜNGÖR H (2020). Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. Türkiye Klinikleri Dermatoloji Dergisi, 30(2), 66 - 68. 10.5336/dermato.2019-65810
Chicago YALÇIN Mihriban,KURT Celali,GÜNGÖR Hilayda KARAKÖK Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. Türkiye Klinikleri Dermatoloji Dergisi 30, no.2 (2020): 66 - 68. 10.5336/dermato.2019-65810
MLA YALÇIN Mihriban,KURT Celali,GÜNGÖR Hilayda KARAKÖK Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. Türkiye Klinikleri Dermatoloji Dergisi, vol.30, no.2, 2020, ss.66 - 68. 10.5336/dermato.2019-65810
AMA YALÇIN M,KURT C,GÜNGÖR H Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. Türkiye Klinikleri Dermatoloji Dergisi. 2020; 30(2): 66 - 68. 10.5336/dermato.2019-65810
Vancouver YALÇIN M,KURT C,GÜNGÖR H Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting. Türkiye Klinikleri Dermatoloji Dergisi. 2020; 30(2): 66 - 68. 10.5336/dermato.2019-65810
IEEE YALÇIN M,KURT C,GÜNGÖR H "Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting." Türkiye Klinikleri Dermatoloji Dergisi, 30, ss.66 - 68, 2020. 10.5336/dermato.2019-65810
ISNAD YALÇIN, Mihriban vd. "Fatal DRESS Syndrome Without Eosinophilia After Coronary Artery Bypass Grafting". Türkiye Klinikleri Dermatoloji Dergisi 30/2 (2020), 66-68. https://doi.org/10.5336/dermato.2019-65810